MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MINIMAX FEMORAL CEMENTLESS STEM

MEDACTA INTERNATIONAL SA MINIMAX FEMORAL CEMENTLESS STEM
Catalog Number 01.13.108R
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 22 december 2017: lot 141946: (b)(4) items manufactured and released on 20 june 2014; expiration date: 2019-05-31.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold with 1 other similar reported event.
 
Event or Problem Description
The stem distal tip was found out of the foam causing the primary blister breakage.A second implant was used in order to complete the surgery.
 
Additional Manufacturer Narrative
Visual inspection performed by washing and packaging manager on 27 february 2018.The packaging is scratched.It was concluded that the damage evidently occurred due to forces experienced during transportation.This was indicated to be correlated to the combination of the packaging configuration applied and the shorter stems length as they allow more degrees of freedom for movement within the package.

Brand Name
MINIMAX FEMORAL CEMENTLESS STEM
Common Device Name
FEMORAL CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7142980
Report Number3005180920-2017-00776
Device Sequence Number10997869
Product Code LZO
UDI-Device Identifier07630030803307
UDI-Public07630030803307
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number01.13.108R
Device Lot Number141946
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2017
Supplement Date Received by Manufacturer11/25/2017
Initial Report FDA Received Date12/22/2017
Supplement Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight95